The reason for the recall is a chemical that is used to treat shipping pallets and perhaps some of the chemical, vapor, etc. has been captured in the bottles. This is what appears to be the story here as the bottles contain a “foul” smell. The chemical has the capability to ruin the medication as well as bring on some nausea, vomiting and diarrhea.
More information about the FDA recall can be found at: here Additional information can also be found here. Regular Tylenol is still ok and the recall is for the specific “Arthritis” formula. BD
WASHINGTON (Reuters) - A voluntary recall of Tylenol Arthritis Pain Caplets is being expanded because of consumer reports of an unusual moldy odor with the 100-count bottles, the U.S. Food and Drug Administration said late on Monday.
The FDA said it and Johnson & Johnson were expanding the recall to all available product lots of the pain caplets with the distinctive red EZ-open cap.
The initial recall involved five lots of the product in November after reports of an unusual musty or mildew-like odor that was associated with nausea, stomach pain, vomiting and diarrhea, the FDA said.
The agency said the odor was believed to have been caused by the breakdown of a chemical used to treat wooden pallets that transport and store packaging materials.
J&J expands recall of Tylenol arthritis caplets | Reuters
0 comments :
Post a Comment